Alert archive / Michigan / River Flood Warnings in 2015

River Flood Warning 2, NWS Grand Rapids, MI

April 10, 2015Muskegon County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Apr 10, 2015, 11:14 AM EDT for Muskegon County, Michigan. It took effect at Apr 10, 2015, 3:54 PM EDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 11:14 AM EDT (15:14 UTC)
In effect from
Apr 10, 2015, 3:54 PM EDT
Expired
Apr 12, 2015, 2:00 PM EDT
In force
46 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
Minor

County Muskegon County, MI

The radar

The Grand Rapids radar (KGRR), 84 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River above Whitehall (WHTM4).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04122200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WGUS43 KGRR 101529 CCA
FLWGRR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1114 AM EDT FRI APR 10 2015

...The National Weather Service in Grand Rapids has issued a flood 
warning for the following rivers in Southwest Lower Michigan...

  Rogue River Below Rockford affecting Kent County
  White River Above Whitehall affecting Muskegon County
  Muskegon River Near Croton affecting Newaygo County

.The current weather is dominated by a strengthening low pressure
system pulling away from the area. This will produce rainfall
amounts of under a tenth of an inch. The extended outlook is for
a mostly dry weekend and light precipitation next week. The
following forecast is based on observed and forecast 24 hour
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... Even 6 inches of fast-moving flood water can knock 
you off your feet, and a depth of 2 feet will float your car.  
Never try to walk, swim or drive through such swift water. If you
come upon flood waters, stop, turn around and go another way.

This warning will be in effect until the river falls below its flood 
stage.  

Stay tuned to further developments by listening to your local 
radio, television or NOAA Weather Radio for further information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr.  

&&

MIC081-111714-
/O.NEW.KGRR.FL.W.0001.150411T0600Z-150412T0600Z/
/ROCM4.1.ER.150411T0600Z.150411T1200Z.150411T1800Z.NO/
1114 AM EDT FRI APR 10 2015

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Rogue River Below Rockford.
* from late tonight to late Saturday night.
* At 10:00 AM Friday the stage was 7.4 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by after midnight tonight and 
  continue to rise to near 8.1 feet by tomorrow morning. The river 
  will fall below flood stage by tomorrow early afternoon.
* Impact, at 8.0 feet...Expect minor flooding of homes upstream of 
  Rockford
* Flood history, this crest compares to a previous crest of 8.1 feet 
  on Feb 13 2009.  

&&

LAT...LON 4306 8555 4309 8555 4313 8551 4313 8559
      4310 8562 4306 8562             

$$

MIC121-111714-
/O.NEW.KGRR.FL.W.0002.150410T2136Z-150412T1800Z/
/WHTM4.1.ER.150410T2136Z.150411T0600Z.150412T0600Z.NO/
1114 AM EDT FRI APR 10 2015

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the White River Above Whitehall.
* from this afternoon to Sunday afternoon.
* At 10:15 AM Friday the stage was 5.5 feet.
* Flood stage is 6.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by late this afternoon and 
  continue to rise to near 6.3 feet by after midnight tonight. The 
  river will fall below flood stage by early Sunday morning.
* Impact, at 6.0 feet...Expect minor flooding of several cottages, 
  canoe liveries, and farmland along the river
* Flood history, this crest compares to a previous crest of 6.3 feet 
  on Apr 25 1976.  

&&

LAT...LON 4338 8633 4346 8613 4354 8601 4360 8607
      4352 8618 4344 8638             

$$

MIC123-111714-
/O.COR.KGRR.FL.W.0003.150410T1634Z-150412T1800Z/
/CROM4.1.ER.150410T1634Z.150411T0000Z.150412T0600Z.NO/
1114 AM EDT FRI APR 10 2015

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Muskegon River Near Croton.
* until Sunday afternoon.
* At 10:30 AM Friday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by late this afternoon and
  continue to rise to 9.5 feet by midnight tonight. The river will
  fall below flood stage by early Sunday morning.
* Impact, at 9.5 feet...Flood water begins surrounding cottages and 
  homes downstream from the City of Newaygo in the areas of Leisure 
  Land subdivision in Bridgeton Township and Sycamore Flats in 
  Ashland Township impacting 17 properties.
* Flood history, this crest compares to a previous crest of 9.5 feet 
  on May 10 2004.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

63
4 follow-up statements
402 
WGUS83 KGRR 102000
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT FRI APR 10 2015

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  White River Above Whitehall affecting Muskegon County
  Muskegon River Near Croton affecting Newaygo County

.Recent heavy rains have led to both the White and Muskegon Rivers
rising near to above flood stage. The following forecast is based on
observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio for further information.


Additional weather and river information can be found on our homepage
at www.weather.gov/grr.  

&&

MIC121-112200-
/O.EXT.KGRR.FL.W.0002.150410T1954Z-150412T1800Z/
/WHTM4.1.ER.150410T1618Z.150411T0600Z.150412T1500Z.NR/
400 PM EDT FRI APR 10 2015

The Flood Warning continues for
  the White River Above Whitehall.
* from this afternoon to Sunday afternoon.
* at  3:15 PM Friday THE stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue rising to near 6.7 feet by after 
  midnight tonight. The river will fall below flood stage late Sunday
  morning.
* Impact, at 6.0 feet...Expect minor flooding of several cottages, 
  canoe liveries, and farmland along the river
* Flood history, this crest compares to a previous crest of 6.6 feet 
  on Feb 1 2013.  

&&

LAT...LON 4338 8633 4346 8613 4354 8601 4360 8607
      4352 8618 4344 8638             

$$

MIC123-112159-
/O.EXT.KGRR.FL.W.0003.000000T0000Z-150412T0300Z/
/CROM4.1.ER.150411T0600Z.150411T1200Z.150412T0000Z.NO/
400 PM EDT FRI APR 10 2015

The Flood Warning continues for
  the Muskegon River Near Croton.
* until Saturday evening.
* at  3:30 PM Friday THE stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Impact, at 9.0 feet...Expect minor flooding of cottages and homes 
  downstream of Newaygo on Riverview Drive in Bridgeton Township and 
  Pepperidge in Ashland Township.
* Flood history, this crest compares to a previous crest of 8.9 feet 
  on Dec 29 2008.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$
802 
WGUS83 KGRR 110301
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1100 PM EDT FRI APR 10 2015

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Rogue River Below Rockford affecting Kent County
  White River Above Whitehall affecting Muskegon County
  Muskegon River Near Croton affecting Newaygo County

.Rivers will be cresting this weekend following heavy rains over
the last few days. The following forecast is based on observed 
and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio for further information.


Additional weather and river information can be found on our homepage
at www.weather.gov/grr.  

&&

MIC081-120300-
/O.EXT.KGRR.FL.W.0001.150411T0250Z-150412T0300Z/
/ROCM4.1.ER.150410T2322Z.150411T0345Z.150411T2100Z.NO/
1100 PM EDT FRI APR 10 2015

The Flood Warning continues for
  the Rogue River Below Rockford.
* from this evening to Saturday evening.
* at 10:00 PM Friday THE stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue rising to near 8.3 feet by 
  Saturday morning. The river will fall below flood stage tomorrow 
  afternoon.
* Impact, at 8.0 feet...Expect minor flooding of homes upstream of 
  Rockford
* Flood history, this crest compares to a previous crest of 8.4 feet 
  on May 31 2010.  

&&

LAT...LON 4306 8555 4309 8555 4313 8551 4313 8559
      4310 8562 4306 8562             

$$

MIC121-120500-
/O.EXT.KGRR.FL.W.0002.000000T0000Z-150412T2100Z/
/WHTM4.1.ER.150410T1618Z.150411T0145Z.150412T1800Z.NR/
1100 PM EDT FRI APR 10 2015

The Flood Warning continues for
  the White River Above Whitehall.
* until Sunday afternoon.
* at 10:15 PM Friday THE stage was 6.6 feet.
* Flood stage is 6.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue rising to near 6.6 feet by after 
  midnight tonight.  The river will fall below flood stage Sunday 
  early afternoon.
* Impact, at 6.0 feet...Expect minor flooding of several cottages, 
  canoe liveries, and farmland along the river
* Flood history, this crest compares to a previous crest of 6.6 feet 
  on Feb 1 2013.  

&&

LAT...LON 4338 8633 4346 8613 4354 8601 4360 8607
      4352 8618 4344 8638             

$$

MIC123-120300-
/O.EXT.KGRR.FL.W.0003.000000T0000Z-150412T0300Z/
/CROM4.1.ER.150411T0942Z.150411T1200Z.150412T0000Z.NO/
1100 PM EDT FRI APR 10 2015

The Flood Warning continues for
  the Muskegon River Near Croton.
* until Saturday evening.
* at 10:30 PM Friday THE stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, the river will continue rising to near 9.1 feet Saturday
  morning.
* Impact, at 9.0 feet...Expect minor flooding of cottages and homes 
  downstream of Newaygo on Riverview Drive in Bridgeton Township and 
  Pepperidge in Ashland Township.
* Flood history, this crest compares to a previous crest of 8.9 feet 
  on Dec 29 2008.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$
615 
WGUS83 KGRR 111531
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1131 AM EDT SAT APR 11 2015

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  Muskegon River Near Croton affecting Newaygo County

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Rogue River Below Rockford affecting Kent County
  White River Above Whitehall affecting Muskegon County

.The current weather is dominated by dry weather through Sunday. 
This will produce no precipitation. A weak weather system will
then bring light rain into Monday. Rivers will crest over the next
few days following recent heavy rains. The following forecast is
based on observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio, television or NOAA Weather Radio for further information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr.  

&&

MIC081-121731-
/O.EXT.KGRR.FL.W.0001.000000T0000Z-150412T1800Z/
/ROCM4.1.ER.150410T2322Z.150411T1400Z.150412T0600Z.NO/
1131 AM EDT SAT APR 11 2015

The Flood Warning continues for
  the Rogue River Below Rockford.
* until Sunday afternoon.
* at 11:00 AM Saturday THE stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue to fall below flood stage 
  after midnight tonight.
* Impact, at 8.0 feet...Expect minor flooding of homes upstream of 
  Rockford
* Flood history, this crest compares to a previous crest of 8.4 feet 
  on May 31 2010.  

&&

LAT...LON 4306 8555 4309 8555 4313 8551 4313 8559
      4310 8562 4306 8562             

$$

MIC121-121730-
/O.EXT.KGRR.FL.W.0002.000000T0000Z-150413T0000Z/
/WHTM4.1.ER.150410T1618Z.150411T0500Z.150412T1200Z.NR/
1131 AM EDT SAT APR 11 2015

The Flood Warning continues for
  the White River Above Whitehall.
* until Sunday evening.
* at 10:15 AM Saturday THE stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast, the river will continue to fall below flood stage by 
  tomorrow morning.
* Impact, at 6.0 feet...Expect minor flooding of several cottages, 
  canoe liveries, and farmland along the river
* Flood history, this crest compares to a previous crest of 6.6 feet 
  on Feb 1 2013.  

&&

LAT...LON 4338 8633 4346 8613 4354 8601 4360 8607
      4352 8618 4344 8638             

$$

MIC123-111601-
/O.CAN.KGRR.FL.W.0003.000000T0000Z-150412T0300Z/
/CROM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1131 AM EDT SAT APR 11 2015

The Flood Warning is cancelled for
  the Muskegon River Near Croton.
  and has been downgraded to a Flood Advisory.
* at 10:30 AM Saturday THE stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast, the river crested below flood stage at 8.8 feet.  The 
  river will fall to 8.7 feet by tomorrow morning.
* Impact, at 9.0 feet...Expect minor flooding of cottages and homes 
  downstream of Newaygo on Riverview Drive in Bridgeton Township and 
  Pepperidge in Ashland Township.
* Flood history, this crest compares to a previous crest of 8.9 feet 
  on Dec 29 2008.  

&&

LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
      4345 8582 4335 8604             

$$

63
382 
WGUS83 KGRR 120150
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
950 PM EDT SAT APR 11 2015

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  White River Above Whitehall affecting Muskegon County

.The following forecast is based on observed and forecast 24 hour
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio for further information.


Additional weather and river information can be found on our homepage
at www.weather.gov/grr.  

&&

MIC121-120220-
/O.CAN.KGRR.FL.W.0002.000000T0000Z-150413T0000Z/
/WHTM4.1.ER.150410T1618Z.150411T0500Z.150412T1200Z.NR/
950 PM EDT SAT APR 11 2015

The Flood Warning is cancelled for
  the White River Above Whitehall.
* and has been downgraded to a Flood Advisory.
* at  9:15 PM Saturday THE stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Impact, at 6.0 feet...Expect minor flooding of several cottages, 
  canoe liveries, and farmland along the river  

&&

LAT...LON 4338 8633 4346 8613 4354 8601 4360 8607
      4352 8618 4344 8638             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 10, 10:49 AM EDT, 25 minutes earlier.

Area forecast discussion, Apr 10, 10:49 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1049 AM EDT FRI APR 10 2015

LATEST UPDATE...
UPDATE/MARINE

.SYNOPSIS...
ISSUED AT 329 AM EDT FRI APR 10 2015

A DEEPENING SPRING STORM SYSTEM WILL BE DEPARTING THE AREA TODAY BUT
AS IT DEPARTS EXPECT STRONG WINDS AND COOLER TEMPERATURE WITH
MOSTLY CLOUDY SKIES. TONIGHT SKIES SHOULD CLEAR AND WINDS SHOULD
DIMINISH. HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES SATURDAY
INTO SUNDAY BUT THEN ANOTHER CANADIAN COLD FRONT WILL BRING
SHOWERS AND ISOLATED THUNDERSTORMS TO THE AREA SUNDAY NIGHT INTO
EARLY MONDAY.

&&

.UPDATE...
ISSUED AT 1048 AM EDT FRI APR 10 2015

WINDS CONTINUE TO GUST OVER 40 MPH BUT WILL GRADUALLY DIMINISH
BY LATE AFTENROON. WE/LL CONTINUE THE WIND ADVISORY THIS
AFTERNOON.

IR LOOP SHOWS A LARGE AREA OF CLEARING OVER ILLINOIS THAT WILL TRY
TO SPREAD OVER THE SW CWA. DIURNAL CU SHOULD FILL IN THOUGH SO
WE/LL KEEP SKY GRIDS AS IS FOR NOW.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 329 AM EDT FRI APR 10 2015

A BAND OF WRAP AROUND SHOWERS WILL MOVE THROUGH THE AREA THIS
MORNING BUT THE MOST SIGNIFICANT IMPACT TODAY WILL BE THE STRONG
WINDS BEHIND THE DEPARTING LOW PRESSURE SYSTEM. I CONTINUED THE
WIND ADVISORY AS IS.

THERE IS WRAP AROUND MOISTURE... SO I EXPECT A FEW SCATTERED
SHOWERS THIS MORNING BUT AMOUNTS WILL RANGE FROM A TRACE TO A FEW
HUNDREDTHS OF AN INCH. ONE FINAL SHORTWAVE MAY BRING A FEW SHOWERS
EARLY THIS EVENING TO THE AREA THEN SKIES WILL CLEAR AS HIGH
PRESSURE BUILDS IN.

HIGH PRESSURE WILL DOMINATE OUR WEATHER STORY SATURDAY INTO SUNDAY
THE COLD FRONT FROM CANADA WILL IMPACT OUR WEATHER AFTER SUNSET.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 329 AM EDT FRI APR 10 2015

THE NEXT COLD FRONT IS A NORTHERN STREAM SYSTEM BUT IT PULLS UP
ENOUGH MOISTURE AND INSTABILITY IN FRONT OF IT THAT I WOULD EXPECT
A FEW ELEVATED THUNDERSTORM SUNDAY NIGHT INTO MONDAY MORNING.

HIGH PRESSURE DOMINATES TUESDAY INTO WEDNESDAY THEN WE WAIT TO SEE
IF THE NORTHERN AND SOUTHERN STREAM JETS CAN MERGE OF ANOTHER
SIGNIFICANT STORM SYSTEM LATE NEXT WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 735 AM EDT FRI APR 10 2015

MVFR CONDITIONS WILL PREVAIL THROUGH LATE MORNING AT ALL TAF SITES WITH
OCCASIONAL LIGHT RAIN AND DRIZZLE. THAT WILL RESULT IN BRIEF
PERIODS OF IFR CONDITIONS. ONCE THE CORE OF THE COLD AIR MOVES OUT
OF THE AREA BY EARLY THIS AFTERNOON SKIES SHOULD SCATTER OUT AND
WINDS WILL DIMINISH SIGNIFICANTLY. WINDS WILL BE IN THE 20 TO 30
KNOT RANGE MOST OF THE MORNING...MOSTLY FROM THE WEST.

ANOTHER SHORTWAVE MOVES THROUGH THE AREA EARLY THIS EVENING. THIS
WILL BRING VFR CIGS TO THE AREA AND THE I-94 TAF SITES MAY HAVE A
FEW BRIEF SHOWERS DURING THE EVENING. ONCE THAT COMES
THROUGH... IN THE 06Z TIME FRAME...SKIES SHOULD CLEAR AT ALL TAF SITES.

&&

.MARINE...
ISSUED AT 1048 AM EDT FRI APR 10 2015

DISCONTINUED THE GALE WARNING AS COASTAL OBS HAVE LARGELY FALLEN
BELOW 30 KNOTS. ISSUED A SMALL CRAFT ADVISORY THROUGH THE EVENING
IN ITS PLACE.

&&

.HYDROLOGY...
ISSUED AT 534 PM EDT THU APR 9 2015

2 TO 3 INCHES OF RAIN HAS FALLEN IN THE PAST 15 HOURS IN PORTIONS
OF OTTAWA... KENT... AND OCEANA COUNTIES. 1 TO 2 INCHES HAS FALLEN
IN MANY LAKESHORE AND CENTRAL MICHIGAN COMMUNITIES... AND A
QUARTER INCH TO 1 INCH IN SOUTHERN MICHIGAN. A FEW RIVERS HAVE
BEGUN RISING. THE ROGUE BELOW ROCKFORD IS ALREADY ABOVE BANKFULL.
SEVERAL OTHER RIVERS ARE FORECAST TO RISE ABOVE OR CLOSE TO BANKFULL.
AS SUCH... RIVER FLOOD ADVISORIES HAVE BEEN ISSUED IN ADDITION TO
THE AREAL FLOOD ADVISORY. RIVERS WILL BE CLOSELY MONITORED TONIGHT
AS MORE RAINFALL IS EXPECTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MIZ037>040-043>046-
     050>052-056>059-064>067-071>074.

LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ844>849.

&&

UPDATE...04
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...WDM
AVIATION...WDM
HYDROLOGY...CAS
MARINE...04
Hazardous weather outlook, Apr 10, 4:04 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
404 AM EDT FRI APR 10 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110815-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
404 AM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG WIND GUSTS OF UP TO 45 MPH COULD CAUSE SOME SCATTERED POWER
OUTAGES AND DOWNED TREE LIMBS ACROSS THE AREA THROUGH EARLY THIS AFTERNOON.

RIVER AND STREAM LEVELS WILL REMAIN HIGH ACROSS MUCH OF THE AREA
TODAY AFTER THE HEAVY RAIN THAT FELL ON WEDNESDAY NIGHT THROUGH
THURSDAY. STANDING WATER WILL REMAIN POSSIBLE IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT. ADDITIONAL
STORMS WILL BE POSSIBLE WEDNESDAY THROUGH THURSDAY.

RIVER AND STREAM LEVELS WILL REMAIN HIGH ACROSS MUCH OF THE AREA
INTO NEXT WEEK AFTER THE HEAVY RAIN THAT FELL ON WEDNESDAY NIGHT
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-110815-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
404 AM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GALES ARE EXPECTED OUT ON THE LAKE THROUGH EARLY THIS AFTERNOON.
THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALLER CRAFT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT. ADDITIONAL
STORMS WILL BE POSSIBLE WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NJJ

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 10:07 PM EDTSpecial Marine WarningGRR113 min
Apr 9, 10:24 PM EDTRiver Flood AdvisoryGRRIonia7 days
Apr 9, 10:24 PM EDTRiver Flood AdvisoryGRRMuskegon58 hr
Apr 9, 10:24 PM EDTRiver Flood AdvisoryGRRNewaygo58 hr
Apr 9, 10:24 PM EDTRiver Flood AdvisoryGRRMecosta47 hr
Apr 9, 11:09 PM EDTSevere Thunderstorm WarningGRRMuskegon, Ottawa51 min
Apr 9, 11:28 PM EDTSevere Thunderstorm WarningGRRMecosta, Montcalm, Newaygo62 min
Apr 10, 11:14 AM EDTRiver Flood WarningGRRKent47 hr
Apr 10, 11:14 AM EDTRiver Flood WarningGRRNewaygo51 hr
Apr 10, 11:52 AM EDTRiver Flood AdvisoryGRROsceola4 days
Apr 10, 11:52 AM EDTRiver Flood AdvisoryGRRMason5 days
Apr 10, 3:21 PM EDTRiver Flood AdvisoryGRRIsabella3 days
Apr 10, 4:02 PM EDTSmall Craft AdvisoryGRR5 hr
Apr 10, 5:17 PM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more118 min

Nearby

River Flood Warnings in Michigan, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.